Communications in Mathematical Physics

Nahm's equations and the classification of monopoles

S. K. Donaldson

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 96, Number 3 (1984), 387-407.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941858

Mathematical Reviews number (MathSciNet)
MR0769355

Zentralblatt MATH identifier
0603.58042

Subjects
Primary: 58E99: None of the above, but in this section
Secondary: 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15] 57R99: None of the above, but in this section 81E13

Citation

Donaldson, S. K. Nahm's equations and the classification of monopoles. Comm. Math. Phys. 96 (1984), no. 3, 387--407. https://projecteuclid.org/euclid.cmp/1103941858


Export citation